Alert archive / Puerto Rico / Flash Flood Warnings in 2010
Flash Flood Warning 113, NWS JSJ
NWS JSJ issued this flash flood warning at Oct 7, 2010, 4:47 AM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2010, 4:47 AM CDT (09:47 UTC)
- Expired
- Oct 7, 2010, 7:50 AM CDT
- In force
- 3 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 19 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
796
WGCA52 TJSJ 070947
FFWSJU
PRC009-041-045-071330-
/O.NEW.TJSJ.FF.W.0113.101007T0947Z-101007T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
547 AM AST THU OCT 7 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
CIDRA
COMERIO
AIBONITO
* UNTIL 930 AM AST
* AT 529 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FOR MODERATE TO HEAVY RAIN CONTINUED OVER THE WARNED AREA. THEREFORE
THE WARNINGS FOR CIDRA COMERIO AND AIBONITO HAVE BEEN EXTENDED UNTIL
930 AM AST.
FOR THE RIO DE LA PLATA AT COMERIO - COMP4
FLOOD STAGE - 11 FEET.
AT 529 AM AST...THE USGS SENSOR INDICATED THE RIVER LEVEL HAD
RISEN TO...14.13 FEET AND ADDITIONAL HEAVY RAINFALL IS EXPECTED.
MINOR TO MODERATE FLOODING IS FORECAST.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SAN
JUAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1812 6629 1825 6626 1827 6620 1817 6621
1815 6619
$$
RAM
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN1 follow-up statement
248
WGCA72 TJSJ 071250
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
850 AM AST THU OCT 7 2010
PRC009-041-045-071300-
/O.CAN.TJSJ.FF.W.0113.000000T0000Z-101007T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CIDRA PR-COMERIO PR-AIBONITO PR-
850 AM AST THU OCT 7 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR AIBONITO...COMERIO
AND CIDRA MUNICIPALITIES...
THIS WARNING WAS REPLACED BY A LARGER WARNING COVERING THE ENTIRE
RIO GRANDE DE LA PLATA. PLEASE REFER TO LATEST FLOOD WARNING.
LAT...LON 1812 6629 1825 6626 1827 6620 1817 6621
1815 6619
$$
ROSA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 10:06 PM CDT, 6 hours 41 minutes earlier.
Area forecast discussion, Oct 6, 10:06 PM CDT, 6 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1106 PM AST WED OCT 6 2010
.UPDATE...THE LARGE BAND OF MOISTURE PULLING NORTH ACROSS THE U.S.
VIRGIN ISLANDS INTO THE LARGE CIRCULATION OF SUBTROPICAL STORM
OTTO WILL CONTINUE TO STEER SHOWERS AND THUNDERSTORMS ACROSS THE
LOCAL COASTAL WATERS...THE VI...SOUTHERN AND EASTERN SECTIONS OF
PUERTO RICO...INCLUDING CULEBRA AND VIEQUES...FOR THE NEXT FEW
DAYS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR EXTREME EASTERN
AND SOUTHEASTERN SECTIONS OF PUERTO RICO...AS WELL AS THE U.S.
VIRGIN ISLANDS...THROUGH 6 PM AST THURSDAY.
AS OTTO BEGINS TO TRACK NORTHEASTWARD AND AWAY FROM THE LOCAL
ISLANDS OVER THE UPCOMING WEEKEND...THE BAND OF MOISTURE CURRENTLY
ENTRENCHED ACROSS THE FORECAST AREAS IS EXPECTED TO ELONGATE AND
LIFT NORTHWARD...ALLOWING FOR A RETURN TO MORE TYPICAL EASTERLY
TRADE WINDS AND TRADE WIND SHOWER ACTIVITY LATE IN THE
WEEKEND...HOWEVER...MODELS CONTINUE TO HANG ONTO DEEP MOISTURE
ACROSS THE REGION EVEN AS WE RETURN TO THIS MORE TYPICAL WIND
FLOW...SO THEREFORE NO SIGNIFICANT DRYING TREND IS FORESEEN AT
THIS TIME.
&&
.AVIATION...TEMPORARY MVFR OR EVEN BRIEF IFR CONDS ARE POSSIBLE
ACROSS THE VI...TNCM...TKPK AND TJPS AT LEAST THROUGH 07/12Z IN A
PASSING SHRA OR TSRA. AFT 07/14Z...MVFR CONDS WILL BE POSSIBLE
ALL TAF SITES...AS AN SHRA/ISOLD TSRA ASSOCIATED WITH SUBTROPICAL
STORM OTTO SPREADS NORTHWESTWARD ACROSS THE LOCAL ISLANDS.
PREVAILING SOUTHWESTERLY TO SOUTHERLY LLVL WIND FLOW OF 15 TO 25
KTS EXPECTED...WITH GUSTS TO 35 KTS NEAR +TSRAS AND +SHRAS.
&&
.PREV DISCUSSION... /ISSUED 356 PM AST WED OCT 6 2010/
SYNOPSIS...SUBTROPICAL DEPRESSION 17 IS LOCATED NORTHWEST OF
PUERTO RICO. THIS SYSTEM WILL MOVE SLOWLY NORTHWEST...AND THEN
NORTHEAST DURING THE NEXT 48 HOURS. HIGH PRESSURE WILL SLOWLY BUILD
ACROSS THE WESTERN ATLANTIC DURING THE WEEKEND.
DISCUSSION...IMPRESSIVE RAINFALL AMOUNTS HAS BEEN OBSERVED ACROSS
THE U.S. VIRGIN ISLANDS DURING THE DAY...AND CONTINUE RAINING.
SEVERAL REPORTS OF FLASH FLOODING AND MUDSLIDES WERE REPORTED AT
SAINT CROIX...SAINT JOHN...AND SAINT THOMAS. THIS VERY WET PATTERN
ACROSS THE U.S. VIRGIN ISLANDS IS NOT EXPECTED TO END UNTIL AT
LEAST FRIDAY. MEANWHILE...ACROSS PUERTO RICO...THE OPPOSITE HAS
OCCURRED. DRY AIR AT MID LEVEL OF THE ATMOSPHERE...HAS KEPT MAINLY
DRY CONDITIONS ACROSS THE LOCAL AREA. LATE THIS AFTERNOON...SOME
SHOWERS STARTED TO DEVELOPED ACROSS THE WESTERN INTERIOR AND
SOUTHEAST SECTIONS OF PUERTO RICO. HOWEVER...THESE SHOWERS WERE
MOVING RAPIDLY TO THE EAST. IN GENERAL...DUE TO THIS
SCENARIO...THE FLASH FLOOD WATCH HAS BEEN MODIFIED TO INCLUDE THE
EASTERN THIRD OF PUERTO RICO...CULEBRA...VIEQUES AND THE U.S.
VIRGIN ISLANDS.
IN THE LONG TERM...HIGH MOISTURE CONTENT WILL CONTINUE OVER THE
LOCAL AREA WITH PW VALUES ABOVE 2.0 INCHES. THEREFORE...THE
CHANCES FOR RAIN WILL CONTINUE HIGH THROUGH AT LEAST
SUNDAY...WHEN DRIER AIR MOVES ACROSS THE LOCAL AREA...AS HIGH
PRESSURE WILL BUILD ACROSS THE WESTERN ATLANTIC...AS THE TROPICAL
LOW MOVES AWAY TO THE NORTHEAST.
AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS TJSJ...TJBQ...AND
TJMZ TONIGHT. PERIODS OF MVFR CONDITIONS WILL PREVAIL ACROSS
TIST...TISX...TNCM...AND TKPK IN INTERVALS OF SHOWERS WITH
THUNDERSTORMS AND STRONG GUSTY WINDS. ALSO...BRIEF PERIODS OF MVFR
CONDITIONS WILL PREVAIL ACROSS TJPS AT LEAST THROUGH 06/22Z.
MARINE...DANGEROUS MARINE CONDITIONS WILL CONTINUE ACROSS THE
OFFSHORE ATLANTIC WATERS AT LEAST UNTIL THURSDAY EVENING...AS
STRONG WINDS...WILL CREATE HAZARDOUS SEAS ACROSS THESE AREAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 77 87 77 90 / 50 60 50 50
STT 78 86 79 87 / 60 60 50 50
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR CULEBRA-
NORTHEAST-SOUTHEAST-VIEQUES.
VI...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ST CROIX-ST.
THOMAS/ST. JOHN/ADJACENT ISLANDS.
SMALL CRAFT ADVISORY UNTIL 10 PM AST THURSDAY FOR ST. THOMAS/ST.
JOHN/ADJACENT ISLANDS.
&&
10/04Hazardous weather outlook, Oct 6, 5:40 AM CDT, 23 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 640 AM AST WED OCT 6 2010 AMZ710>745-PRZ001>013-071045- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 640 AM AST WED OCT 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NEWLY FORMED SUBTROPICAL DEPRESSION 17 LOCATED OVER 200 MILES NORTH NORTHWEST OF LOCAL AREA IWLL CONTINUE TO BRING MORE TROPICAL MOISTURE ACROSS THE REGION AS IT SLOWLY LIFTS NORTH NORTHWEST. SOILS ACROSS THE ISLANDS REMAIN AT OR NEAR SATURATION...AND RIVER AND STREAMS ACROSS MUCH OF PUERTO RICO CONTINUE AT HIGH LEVELS. ANY ADDITIONAL MODERATE TO HEAVY RAINFALL WILL ONLY AGGRAVATE THE SITUATION AND LEAD TO FLASH AND RIVER FLOODING.IN ADDITION... MUDSLIDES WILL REMAIN POSSIBLE IN AREAS OF STEEP TERRAIN DUE TO LOOSE SOIL .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SUBTROPICAL DEPRESSION 17 WILL CONTINUE TO PULL TROPICAL MOISTURE ACROSS THE REGION ON THURSDAY AS IT SLOWLY MOVES AWAY FROM THE AREA. POTENTIAL FOR SHOWERS AND ISOLATED THUNDERSTORM DEVELOPMENT EACH DAY WILL REMAIN HIGH AND THIS WILL LEAD TO AT LEAST URBAN AND SMALL STREAM FLOODING AND POSSIBLY SOME RIVER FLOODING...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT...SIGNIFICANT RAINFALL ACCUMULATIONS AND/OR FLOODING REPORTS WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-071045- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 640 AM AST WED OCT 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NEWLY FORMED SUBTROPICAL DEPRESSION 17 LOCATED OVER 200 MILES NORTH NORTHWEST OF LOCAL AREA IWLL CONTINUE TO BRING MORE TROPICAL MOISTURE ACROSS THE REGION AS IT SLOWLY LIFTS NORTH NORTHWEST. SOIL ACROSS THE ISLANDS REMAIN AT OR NEAR SATURATION...AND ANY ADDITIONAL MODERATE TO HEAVY RAINFALL WILL ONLY AGGRAVATE THE SITUATION AND LEAD TO AT LEASE SOME URBAN AND SMALL STREAM FLOODING. IN ADDITION... MUDSLIDES WILL REMAIN POSSIBLE IN AREAS OF STEEP TERRAIN DUE TO LOOSE SOIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SUBTROPICAL DEPRESSION 17 WILL CONTINUE TO PULL TROPICAL MOISTURE ACROSS THE REGION ON THURSDAY AS IT SLOWLY MOVES AWAY FROM THE AREA. POTENTIAL FOR SHOWERS AND ISOLATED THUNDERSTORM DEVELOPMENT EACH DAY WILL REMAIN HIGH AND THIS WILL LEAD TO AT LEAST URBAN AND SMALL STREAM FLOODING AND POSSIBLY SOME RIVER FLOODING...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT...SIGNIFICANT RAINFALL ACCUMULATIONS AND/OR FLOODING REPORTS WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Oct 7, 2:49 AM CDT, 1 hour 58 minutes before
PRC001-039-043-055-059-073-075-107-111-113-133-141-149-153-070945-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
349 AM AST THU OCT 7 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 545 AM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
CIALES...COAMO...JAYUYA...ADJUNTAS...OROCOVIS...UTUADO...
YAUCO...VILLALBA...GUAYANILLA...GUANICA...JUANA DIAZ...PONCE...
SANTA ISABEL AND PENUELAS
INCLUDING THE FOLLOWING LOCATIONS
ADJUNTAS...CAPITANEJO...AGUILITA...COTO LAUREL...GUANICA...
GUAYABAL...GUAYANILLA...JAYUYA...JUANA DIAZ...LAS OLLAS...LOS
LLANOS...LUIS LLORENS TORRES...YAUCO...PALOMAS...PENUELAS...
PONCE...POTALA PASTILLO...SANTO DOMINGO...TALLABOA ALTA AND
VILLALBA
AT 335 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING QUICKLY INLAND TOWARDS OR ACROSS
THESE AREAS.
HEAVY RAINS FROM THESE STORMS WILL FLOOD LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND
RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY
FLOOD WATERS.
IN ADDITIONS WIND GUSTS OF 35 MPH OR MORE ARE POSSIBLE...AS WELL AS
INTENSE LIGHTNING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM
ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN
INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING
TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
RAMSpecial weather statement, Oct 7, 2:54 AM CDT, 1 hour 53 minutes before
PRC001-039-043-055-059-073-075-107-111-113-133-141-149-153-070945-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO
NACIONAL DE METEOROLOGIA SAN JUAN PR
349 AM AST JUEVES 7 DE OCTUBRE DE 2010
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 5:45 AM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
CIALES...COAMO...JAYUYA...ADJUNTAS...OROCOVIS...UTUADO...
YAUCO...VILLALBA...GUAYANILLA...GUANICA...JUANA DIAZ...PONCE...
SANTA ISABEL Y PENUELAS
INCLUYENDO LAS SIGUIENTES LOCALIDADES
ADJUNTAS...CAPITANEJO...AGUILITA...COTO LAUREL...GUANICA...
GUAYABAL...GUAYANILLA...JAYUYA...JUANA DIAZ...LAS OLLAS...LOS
LLANOS...LUIS LLORENS TORRES...YAUCO...PALOMAS...PENUELAS...
PONCE...POTALA PASTILLO...SANTO DOMINGO...TALLABOA ALTA Y
VILLALBA.
A LAS 3:35 AM AST...EL RADAR DOPPLER DEL SNM DETECTO TRONADAS
FUERTES MOVIENDOSE RAPIDAMENTE SOBRE TIERRA HACIA O A TRAVES DE
ESTAS AREAS.
LLUVIAS FUERTES DE ESTAS TORMENTAS INUNDARAN AREAS BAJAS TALES COMO
BADENES Y AREAS DEBAJO DE LOS PUENTES. EVITE ESTAS AREAS Y NO
INTENTE CRUZAR CARRETERAS INUNDADAS YA QUE PUDIERA SER ARRASTRADO
POR LAS CORRIENTES DE AGUA. LOS NIVELES DE AGUA DE RIACHUELOS Y RIOS
PUDIERAN AUMENTAR TAMBIEN...POR LO TANTO MUEVASE A TERRENO MAS ALTO.
ADEMAS...RAFAGAS DE VIENTOS HASTA DE 35 MPH O MAS SON POSIBLES AL
IGUAL QUE RELAMPAGOS INTENSOS CON ESTAS TRONADAS. SI SE ENCUENTRA
AFUERA MANTENGASE ALEJADO DE OBJETOS ALTOS Y AISLADOS COMO ARBOLES.
ENTRE A UN LUGAR SEGURO Y EVITE USAR EL TELEFONO A MENOS QUE SEA UNA
EMERGENCIA. DESCONECTE ENSERES ELECTRICOS INNECESARIOS ANTES DE QUE
LAS TRONADAS SE ACERQUEN.
RAM/RVTSpecial weather statement, Oct 7, 3:04 AM CDT, 1 hour 43 minutes before
PRC003-005-011-067-071-083-097-099-117-131-071000-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
404 AM AST THU OCT 7 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 600 AM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
ISABELA...HORMIGUEROS...MOCA...SAN SEBASTIAN...AGUADILLA...
AGUADA...LAS MARIAS...MAYAGUEZ...RINCON AND ANASCO
INCLUDING THE FOLLOWING LOCATIONS
ACEITUNAS...AGUADA...AGUADILLA...ANASCO...CABAN...HORMIGUEROS...
LA PLAYA...LUYANDO...MAYAGUEZ...MOCA AND SAN SEBASTIAN
AT 355 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SOLID LINE OF STRONG THUNDERSTORMS JUST OFF THE NORTHWEST COAST
MOVING SOUTHEAST AROUND 20 MPH.
INTENSE LIGHTNING AND WINDS GUSTS TO 35 MPH OR MORE ARE POSSIBLE
WITH THIS STORM AS IT PASSES BY. IF OUTDOORS...STAY AWAY FROM
ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN
INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING
TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
RAMSpecial weather statement, Oct 7, 3:07 AM CDT, 1 hour 40 minutes before
PRC003-005-011-067-071-083-097-099-117-131-071000- COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 404 AM AST JUEVES 7 DE OCTUBRE DE 2010 EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA LAS 6:00 AM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN PUERTO RICO ISABELA...HORMIGUEROS...MOCA...SAN SEBASTIAN...AGUADILLA... AGUADA...LAS MARIAS...MAYAGUEZ...RINCON Y ANASCO INCLUYENDO LAS SIGUIENTES LOCALIDADES ACEITUNAS...AGUADA...AGUADILLA...ANASCO...CABAN...HORMIGUEROS... LA PLAYA...LUYANDO...MAYAGUEZ...MOCA Y SAN SEBASTIAN. A LAS 3:55 AM AST...EL RADAR DOPPLER DEL SNM DETECTO UNA LINEA SOLIDA DE TRONADAS FUERTES JUSTO LEJOS DE LA COSTA NOROESTE MOVIENDOSE AL SURESTE A 20 MPH. LLUVIAS FUERTES DE ESTAS TORMENTAS INUNDARAN AREAS BAJAS TALES COMO BADENES Y AREAS DEBAJO DE LOS PUENTES. EVITE ESTAS AREAS Y NO INTENTE CRUZAR CARRETERAS INUNDADAS YA QUE PUDIERA SER ARRASTRADO POR LAS CORRIENTES DE AGUA. LOS NIVELES DE AGUA DE RIACHUELOS Y RIOS PUDIERAN AUMENTAR TAMBIEN...POR LO TANTO MUEVASE A TERRENO MAS ALTO. ADEMAS...RAFAGAS DE VIENTOS HASTA DE 35 MPH O MAS SON POSIBLES AL IGUAL QUE RELAMPAGOS INTENSOS CON ESTAS TRONADAS. SI SE ENCUENTRA AFUERA MANTENGASE ALEJADO DE OBJETOS ALTOS Y AISLADOS COMO ARBOLES. ENTRE A UN LUGAR SEGURO Y EVITE USAR EL TELEFONO A MENOS QUE SEA UNA EMERGENCIA. DESCONECTE ENSERES ELECTRICOS INNECESARIOS ANTES DE QUE LAS TRONADAS SE ACERQUEN. RAM/RVT
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:27 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 6, 8:22 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 6, 8:24 PM CDT | Flash Flood Warning | JSJ | 111 min | |
| Oct 6, 9:38 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 6, 9:45 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 6, 10:16 PM CDT | Areal Flood Advisory | JSJ | 119 min | |
| Oct 6, 10:17 PM CDT | Flash Flood Warning | JSJ | 118 min | |
| Oct 6, 10:47 PM CDT | Flash Flood Warning | JSJ | 118 min | |
| Oct 6, 11:29 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 6, 11:51 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 7, 12:09 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Oct 7, 12:17 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Oct 7, 12:46 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Oct 7, 12:59 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Oct 7, 2:35 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 7, 3:17 AM CDT | Flash Flood Warning | JSJ | 11 hr | |
| Oct 7, 3:31 AM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Oct 7, 4:02 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 7, 4:30 AM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Oct 7, 4:49 AM CDT | Areal Flood Warning | JSJ | 3 hr | |
| Oct 7, 5:42 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 7, 6:04 AM CDT | Special Marine Warning | JSJ | 116 min | |
| Oct 7, 6:23 AM CDT | Areal Flood Warning | JSJ | 37 hr | |
| Oct 7, 6:36 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 7, 6:38 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Oct 7, 10:20 AM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Oct 7, 10:31 AM CDT | Special Marine Warning | JSJ | 119 min | |
| Oct 7, 10:49 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 7, 12:03 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 7, 1:04 PM CDT | Special Marine Warning | JSJ | 116 min | |
| Oct 7, 1:32 PM CDT | Areal Flood Warning | JSJ | 16 hr | |
| Oct 7, 1:33 PM CDT | Areal Flood Warning | JSJ | 22 hr | |
| Oct 7, 2:01 PM CDT | Areal Flood Warning | JSJ | 36 hr | |
| Oct 7, 2:38 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 7, 2:44 PM CDT | Special Marine Warning | JSJ | 2 hr | |
| Oct 7, 3:52 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 7, 4:21 PM CDT | Areal Flood Warning | JSJ | 20 hr | |
| Oct 7, 4:42 PM CDT | Special Marine Warning | JSJ | 108 min | |
| Oct 7, 5:27 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Oct 7, 5:32 PM CDT | Areal Flood Advisory | JSJ | 7 hr | |
| Oct 7, 6:19 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.